# SDR 2003FA0000489

- Difficulty date: May 1, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Engine: Lyc O360A4A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 2071011
- Part serial: F017644
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLIGHT CREW NOTICED OIL ON SIDE OF AIRCRAFT.  MAINTENANCE INVESTIGATED AND FOUND OIL COOLER CRACKED AND LEAKING.  CAUSE OF LEAK IS FAILURE OF OIL COOLER AT SEAMS.  RECOMMEND TO USE SOLID PIECE OIL COOLER.
